# SDR DL72S980696

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN RT HORZ STAB.  NR 1 HINGE ATTACH PT FOR ELEV FITTING BUSHINGS ARE WORN.  ALSO, HARDWARE IS WORN AND FITTING LUGS ARE WORN.  SPOTFACED .013 ON D/B FACE OF I/B LUG AND .010 ON I/B FACE OF O/B LUG.  REMOVED BUSHINGS AND CLEANED LUGS WITHIN LIMITS PER MM 55-50-0 FIG 801.  ROTOPEENED PER PS 900-4-01005 TREAT AND PAINTED FACES AND BORES.  TURNED BUSHINGS LENGTHEN LUGS.  INSTALLED BUSHINGS PER MM 55-58-0 PG 802.  REPLACED HARDWARE, OK TO ROTOPEEN.  OK TO TREAT AND PAINT.
